Weighted Lp boundedness of Fourier series with respect to generalized Jacobi weights.

Título inglés Weighted Lp boundedness of Fourier series with respect to generalized Jacobi weights.
Título español Acotación Lp ponderada de series de Fourier con respecto a pesos de Jacobi generalizados.
Autor/es Guadalupe, José J. ; Pérez, Mario ; Ruiz, Francisco J. ; Varona, Juan L.
Organización Dep. Mat. Univ. Zaragoza, Zaragoza, España;Dep. Mat. Apl. Col. Univ. La Rioja, Logroño, España
Revista 0214-1493
Publicación 1991, 35 (2): 449-459, 10 Ref.
Tipo de documento articulo
Idioma Inglés
Resumen inglés Let w be a generalized Jacobi weight on the interval [-1,1] and, for each function f, let Snf denote the n-th partial sum of the Fourier series of f in the orthogonal polynomials associated to w. We prove a result about uniform boundedness of the operators Sn in some weighted Lp spaces. The study of the norms of the kernels Kn related to the operators Sn allows us to obtain a relation between the Fourier series with respect to different generalized Jacobi weights.
Código MathReviews MR1201566
Icono pdf Acceso al artículo completo